25277 articles – 19548 references  [version française]
.:. Browse > By laboratory > Laboratoire J.-V. Poncelet .:.
17 documents ordered by :
1 - 2 Next Last
fulltext access Asymptotic properties of zeta functions over finite fields
Zykin A.
[hal-00875861 - version 2] (2013-10-28)
fulltext access Local matching indicators for transport problems with concave costs
Delon J. et al
Siam Journal on Discrete Mathematics 26, 2 (2012) 801-827 [hal-00525994 - version 3]
fulltext access Infinitely transitive actions on real affine suspensions
Kuyumzhiyan K. et al
Journal of Pure and Applied Algebra 216 (2012) 2106-2112 [hal-00544867 - version 2]
fulltext access Minimum-weight perfect matching for non-intrinsic distances on the line
Delon J. et al
[hal-00564173 - version 2] (26/03/2011)
fulltext access Local matching indicators for concave transport costs
Delon J. et al
C. R. Math. Acad. Sci. Paris 348, 2 (2010) 901-905 [hal-00437885 - version 3]
fulltext accessible on an other server Two stock options at the races: Black-Scholes forecasts
Oshanin G. et al
[hal-00489803 - version 1] (2010-06-07)
fulltext access Estimation des dimensions de certaines variétés de Kisin
Caruso X.
[hal-00483259 - version 2] (2011-01-30)
fulltext access Fast transport optimization for Monge costs on the circle
Delon J. et al
SIAM Journal on Applied Mathematics 70, 7 (2010) 2239 [hal-00362834 - version 2]
fulltext access Asymptotic properties of Dedekind zeta functions in families of number fields
Zykin A.
[hal-00437935 - version 1] (2009-12-01)
fulltext access Boundary stabilization and control of wave equations by means of a general multiplier method
Cornilleau P. et al
[hal-00369990 - version 2] (2009-04-28)
fulltext access Nonlinear Neumann boundary stabilization of the wave equation using rotated multipliers
Cornilleau P. et al
[hal-00369976 - version 2] (2009-04-28)
fulltext access Existence and non-existence of global solutions to initial boundary value problems for nonlinear evolution equations with the strong dissipation
Kubo A. et al
[hal-00361333 - version 1] (2009-02-15)
fulltext access On logarithmic derivatives of zeta functions in families of global fields
Lebacque P. et al
[hal-00368945 - version 1] (2009-03-18)
fulltext access Matrix eigenvalue model: Feynman graph technique for all genera
Chekhov L. et al
[hal-00022361 - version 1] (2006-04-06)
fulltext access Free energy topological expansion for the 2-matrix model.
Chekhov L. et al
[hal-00019891 - version 2] (2006-03-02)